# SDR CA981030008

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Condition: Failed
- Location: Rt & Lt Aileron
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON LOCK OUT MESSAGE ON ENGINE INDICATING AND CREW ALERT SYSTEM AT 11,500 FEET AT 260 KNOTS.  CHECK LIST COMPLETED, MESSAGE DISAPPEARED AT FLAP SELECTION 1 AT 210 KNOTS.  CHANGED LEFT AND RIGHT AILERON LOCK-OUT ACTUATORS, SYSTEM SERVICEABLE.
